Title: Symbolic differentiation of the velocity mapping for a serial kinematic chain
Authors: Bruyninckx, Herman
De Schutter, Joris #
Issue Date: 1996
Publisher: Pergamon-Elsevier Science LTD
Series Title: Mechanism and Machine Theory vol:31 issue:2 pages:135-148
Abstract: This paper symbolically calculates the derivatives of a serial kinematic chain's velocity mapping. The derivatives are taken with respect to a change in one of the joint angles, as well as with respect to time. The result is a linear mapping, whose explicit form depends on the mathematical representation chosen for the Cartesian twist of the end effector. Three of the most common representations are treated: the ''inertial'', ''body-fixed'' and ''hybrid'' representations. Numerical calculations illustrate the correctness of the presented results.
ISSN: 0094-114X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Production Engineering, Machine Design and Automation (PMA) Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science